# SDR WX030008

- Difficulty date: July 13, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Generator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAS TO COS FLT CREW LOST LT GEN, LT AC BUSS, LT DC BUSS, AND X-TIE OPEN.  THE A/C X TIE RESET HAD NO EFFECT.  THE CREW CYCLED THE GEN RESET, GEN VOLTS/FREQS CAME BACK UP BUT WOULD NOT RESET TO THE LT BUSS.  CREW RETURNED TO LAS.  THE GEN RESET ON THE SECOND ATTEMPT.  NORMAL INDICATIONS FOR THE REMAINDER OF THE FLT.  CONTRACT MX CND THE PROBLEM ON THE GROUND.  THE LT GCU WAS SWAPPED WITH THE APU GCU FOR T/S.  A/C WAS RETURNED TO SERVICE.  3 DAYS LATER THE CREW REPORTED AC X TIE LOCK OUT LIGHT ILLUM, LT GEN VOLT FLUCTUATES +/- VOLTS.  UPON FURTHER INVESTIGATION MX FOUND A LOOSE WIRE ON THE GEN TERMINAL BLOCK.  THE WIRE WAS SECURED AND A GROUND RUN PERFORMED WITH NO FURTHER PROBLEMS REPORTED.  (M)
